# SDR SIMA20140610003

- Difficulty date: June 10, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 30,251 hours, 26,482 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Metering Unit
- Part number: 23075869
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FROM E1 AGAIN FROM DRAIN.  R & R E1 FPMU IAW RRMM CHAPTER 73-21-10.  PERFORMED ENG RUNS.  OPERATIONS CHECKED GOOD, NO LEAKS FOUND.
